# SDR REXA2012061100838

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 16,972 hours, 14,513 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  LOWERED GEAR AND RECEIVED A GEAR DISAGREE, FOLLOWED QRH, CYCLED GEAR ONE TIME AND RECEIVED THREE GREEN.  NO EMERGENCY WAS DECLARED AND PLANE LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.
